MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was technically analysed.No deviations from product specifications were found.Both the clip and the cap are within specification and show no signs, that could indicate difficult clip application.The user mistakenly assumed clip application after turning the hand wheel and resected the tissue without verifying this by observing the application ring.It is stated in the instructions of use that the white application ring must remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instructions of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.
 
Event or Problem Description
The colonic ftrd was used for the treatment of a neuroendocrine tumor in the rectum.The clip application was not verified prior to tissue resection due to a large amount of tissue and blood in the cap.The resulting perforation was closed with an overstitch device within the same procedure.No additional treatment was necessary and the patient recovered well.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22466431
Report Number3006696607-2025-00053
Device Sequence Number4272212
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number14
Device Catalogue Number200.70
Device Lot Number857454
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown